To read the full version of this content please select one of the options below:

Routes of Learning: Highways, Pathways and Byways in the History of Mathematics

D.M. Hutton (Norbert Wiener Institute of Systems and Cybernetics, Wales, UK)

Kybernetes

ISSN: 0368-492X

Article publication date: 18 October 2011

Keywords

Citation

Hutton, D.M. (2011), "Routes of Learning: Highways, Pathways and Byways in the History of Mathematics", Kybernetes, Vol. 40 No. 9/10, pp. 1554-1554. https://doi.org/10.1108/03684921111169594

Publisher

:

Emerald Group Publishing Limited

Copyright © 2011, Emerald Group Publishing Limited